| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the touch panel to the vividimage 4k surgical display froze.The procedure was completed successfully following a short delay.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the touch panel was not operating properly.To resolve the issue, the technician replaced the touch panel.The unit was tested, confirmed to be operating according to specification, and returned to service.